| Model Number |
6996SQ41 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical product: ddbb1d1 icd implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) high voltage subcutaneous coil measured high out of range impedance.An x-ray reveal ed that the rv coil had fractured.The rv coil remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance of the superior vena cava defibrillation coil was beyond the expected upper range.If information is provided in the future, a supplemental report will be issued.